# SDR DALA2015092905892

- Difficulty date: September 28, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 48,395 hours, 17,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Container
- Condition: Fire
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, A FIRE WAS REPORTED IN THE RT AFT LAVATORY TRASH CONTAINER.  ESTINGUISHED FIRE WITH HAND HELD HALON FIRE ESTINGUISHER.  ACFT DIVERTED.  MAINTENANCE INSPECTED LAVATORY CABINET STRUCTURE FOR DAMAGE.  NO DAMAGED FOUND.  TESTED SMOKE DECTECTORS.  ALL CHECK NORMAL, ACFT RETURNED TO SERVICE.
